MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.1156 ACETABULAR SHELL CC TRIO NO-HOLE Ø 56; HIP ACETABULAR SHELL CC TRIO NO-HOLE

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.1156 ACETABULAR SHELL CC TRIO NO-HOLE Ø 56; HIP ACETABULAR SHELL CC TRIO NO-HOLE
Model Number 01.26.45.1156
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 march 2023.Lot 2011634: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Preliminary investigation performed by r&d manager: from the received photos and information, it was not possible to determine a root cause of the event.Other device involved: stem: masterloc 01.39.204 cementless ti coated lat stem size 4 (k151531).
 
Event or Problem Description
Revision surgery performed due to infection.
 
Event or Problem Description
At about 1 year 5 months after the primary, revision surgery performed due to infection.The surgeon revised successfully all components.
 
Additional Manufacturer Narrative
Addiional components involved in the event: batch review performed on 21 march 2023.Liner: versafitcup cc trio 01.26.3648hct flat pe hc liner ø 36 / f (k103352) lot 2009643: (b)(4) items manufactured and released on 20-nov-2020.Expiration date: 2025-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2011679: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-02-10.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Stem: masterloc 01.39.204 cementless ti coated lat stem size 4 (k151531) lot.2009556: (b)(4)items manufactured and released on 05-jan-2021.Expiration date: 2025-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
CUP: VERSAFITCUP CC TRIO 01.26.45.1156 ACETABULAR SHELL CC TRIO NO-HOLE Ø 56
Common Device Name
HIP ACETABULAR SHELL CC TRIO NO-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16553137
Report Number3005180920-2023-00157
Device Sequence Number2834609
Product Code LZO
UDI-Device Identifier07630030807916
UDI-Public07630030807916
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model Number01.26.45.1156
Device Catalogue Number01.26.45.1156
Device Lot Number2011634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown